# SDR YENA2024100801337

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 60,697 hours, 21,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1733, DCA-PBI. 'CABIN CREW REPORTED UNUSUAL OREGANO ODOR IN AFT CABIN STARTING AT ROW 24; C/W INFO NOTICE 2017-T015K PERFORMED TSM TASK 05-50-80-810-831-A. FOUND NO OIL IN APU COMPARTMENT PERFORMED DECONTAMINATION OF PACK 1 & PACK 2 NO ODOR PRESNET. REPLACED HEPA FILTERS W/REF TO A320 AMM 22-21-41. A/C OK FOR SVC. NO FURTHER DEFECTS NOTED.'
